# SDR ASAA2023022242049

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 51,807 hours, 15,242 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2975
- Condition: Faulty
- Location: Weather Radar Ba
- Part time: 44,845 hours, 15,253 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL QUANTITY AND TOTAL FUEL QUANTITY INDICATORS CONTINUOUSLY BLANK OUT FOR ABOUT 11 SECONDS THEN REAPPEAR. GROUNDED - YES. 8 FLIGHT LEGS OF FQIS PROCESSOR FAULURE CODE 28-41109. RMVD & RPLCD FUEL QTY PROCESSOR UNIT REF B737-800 AMM 28-41-81. OPS NORMAL PER SAME. ETOPS GND VERIFICATION TEST PASS.
